Picture of fish in sea

Open Access research that uses mathematical models to solve ecological problems...

Solving a variety of ecological and biological problems is the focus of marine population modelling research conducted within the Department of Mathematics & Statistics. Here research deploys mathematical models to better understanding issues relating to fish stock management, ecosystem dynamics, ocean currents, and the effects of multispecies interactions within diverse marine ecosystems.

Research work in marine population modelling interfaces with a number of other key research specialisms, including mathematical biology, epidemiology and statistical informatics, where investigations are improving human understanding of the behaviour of infectious diseases, particularly in relation to animal infections; but also the modelling of complex biological processes such as antibiotic prodcution in actinobacteria.

Explore some of the Open Access research from Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2010 | 2009 | 2008 | 2005 | 2002 | 2001 | 1999
Number of items: 9.

2010

Wu, J. and Shu, C. and Zhang, Y.H. (2010) Simulation of incompressible viscous flows around moving objects by a variant of immersed boundary-Lattice Boltzmann method. International Journal of Numerical Methods in Fluids, 62 (3). pp. 327-354. ISSN 0271-2091

2009

Ferreira, V.G. and Kurokawa, F.A. and Queiroz, R.A.B. and Kaibara, M.K. and Oishi, C.M. and Cuminato, J.A. and Castelo, A. and Tomé, M.F. and McKee, S. (2009) Assessment of a high-order finite difference upwind scheme for the simulation of convection-diffusion problems. International Journal of Numerical Methods in Fluids, 60 (1). pp. 1-26. ISSN 0271-2091

2008

Elhanafy, H. and Copeland, G.J.M. and Gejadze, I.Y. (2008) Estimation of predictive uncertainties in flood wave propagation in a river channel using adjoint sensitivity analysis. International Journal of Numerical Methods in Fluids, 56 (8). pp. 1201-1207. ISSN 0271-2091

2005

Gejadze, I.Y. and Copeland, G.J.M. (2005) Adjoint sensitivity analysis for fluid flow with free surface. International Journal of Numerical Methods in Fluids, 47 (8-9). pp. 1027-1034. ISSN 0271-2091

2002

Hunt, R. (2002) Numerical solution of the flow of viscous sheets under gravity and the inverse windscreen sagging problem. International Journal of Numerical Methods in Fluids, 38 (6). pp. 533-553. ISSN 0271-2091

McKee, S. and Castelo, A.C. and Fortuna, A.O. and Cuminato, J.A. and Tomé, M.F. and Mangiavacchi, N. and Ferreira, V.G. (2002) High-order upwinding and the hydraulic jump. International Journal of Numerical Methods in Fluids, 39 (7). pp. 549-583. ISSN 0271-2091

2001

Lappa, M. and Savino, R. and Monti, R. (2001) Three-dimensional numerical simulation of Marangoni instabilities in liquid bridges : influence of geometrical aspect ratio. International Journal of Numerical Methods in Fluids, 36 (1). pp. 53-90. ISSN 0271-2091

Tomé, M.F. and Filho, A.C. and Cuminato, J.A. and Mangiavacchi, N. and McKee, S. (2001) GENSMAC 3D: A numerical method for solving unsteady three-dimensional free surface flows. International Journal of Numerical Methods in Fluids, 37 (7). pp. 747-796. ISSN 0271-2091

1999

Lappa, M. and Savino, R. (1999) Parallel solution of the three-dimensional Marangoni flow instabilities in liquid bridges. International Journal of Numerical Methods in Fluids, 31 (6). pp. 911-935. ISSN 0271-2091

This list was generated on Fri Jul 10 00:28:50 2020 BST.